# SDR DLM88100884

- Difficulty date: April 10, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 49,828 hours, 36,841 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE FLOOR EMERGENCY LIGHTS AT 10DE TO BE  INOPERATIVE.  MX REPLACED THE EMERGENCY LIGHT WIRE HARNESS.  AN OPS CHECK WAS NORMAL AND THE ACFT WAS RETURNED TO SERVICE.
